# SDR P2E00315

- Difficulty date: October 26, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL INSPECTION SERVICE FOUND THE EXTERIOR FUSELAGE LOWER ROW OF LONGITUDINAL LAP JOINT AT BS727 STR 10L FASTENER HOLE WITH CRACK L=0.125 W=0.032 INCH.    REPAIRED THE EXTERIOR FUSELAGE LOWER ROW OF LONGITUDINAL LAP JOINT AT BS 727 10L FASTENER HOLE IAW BOEING SRM 53-30-3 FIG 44 DETAIL II
